# SDR CA010628048

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 19,142 hours
- Engine: Pwa R985AN14B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 35169
- Condition: Worn
- Location: Vacuum System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, PILOT REPORTED GRADUAL LOSS OF VACUUM PRESSURE. UPON INSPECTION, VACUUM PUMP SPLINE AND DRIVE SPLINE WERE BOTH FOUND TO BE EXCESSIVELY WORN. SPLINE AND VACUUM PUMP REPLACED.
